# SDR UHLA2012113000408

- Difficulty date: November 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT CENTER CF III SEAT TRACK AFT OF FRAME 74.  REMOVED AND REPLACED CF III RIGHT CENTER SEAT TRACK FROM FR 74 TO FR 84 IAW SRM 51-40-02, 51-41-01, 51-43-01, AND 51-43-02.
